Alert archive / Texas / River Flood Warnings in 2009

River Flood Warning 65, NWS Fort Worth, TX

September 13, 2009Navarro County, Texas

NWS Fort Worth, TX issued this river flood warning at Sep 13, 2009, 8:42 PM CDT for Navarro County, Texas. It took effect at Sep 14, 2009, 2:15 AM CDT. It was in force for 56 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2009, 8:42 PM CDT (01:42 UTC)
In effect from
Sep 14, 2009, 2:15 AM CDT
Expired
Sep 16, 2009, 9:47 AM CDT
In force
56 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

County Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chambers Creek near Rice (RCET2). The gauge peaked at 29.26 ft at Sep 15, 2009, 6:00 AM CDT.

actionminormoderatemajor10203009/1409/1509/1609/17
Action stage
22 ft
Minor stage
24 ft
Moderate stage
27 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08064100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Sep 13, 6:33 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Sep 13, 6:33 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
633 PM CDT SUN SEP 13 2009

.AVIATION...
UPR LO CENTERED BTWN WACO/HILLSBORO WILL CONTINUE ITS SLOW NNE DRIFT
TWD RED RIVER VLY AFTER 18Z/MIDDAY MON. BEST ISENTROPIC ASCENT/LIFT
WILL BE ON E SIDE OF FEATURE W/HEAVIEST RAINS XPCTD MAINLY E OF TAF
SITES...THO SOME LGT RA/BR/MVFR CIGS RETURNING BY 03Z/MID EVE...SLOWLY
FALLING INTO SOME IFR CONDS BEFORE DAYBREAK/12Z WITH SLIGHTLY COOLING
BOUNDARY LYR. AS LO CENTER ANCHORS MORE OVER NE MON AFTN...XPCT DRIER
AIR TO ENTRAIN AS WNDS BACK N/NWLY ARND 10 KTS WITH CIGS FIRST RISING
TO MVFR...THEN TO LOW VFR BY 00Z TUES. SO ANOTHER 12-18 HRS OF FLIGHT
RESTRICTIONS TO CONTINUE.

05/

&&

.PREV DISCUSSION... /ISSUED 330 PM CDT SUN SEP 13 2009/
THE PERSISTENT UPPER LEVEL LOW THAT HAS BROUGHT HEAVY RAIN TO
PARTS OF TEXAS SINCE WEDNESDAY IS CURRENTLY SOUTHEAST OF WACO.
THIS LOW WILL WOBBLE TONIGHT...AND THEN GENERALLY MOVE TO THE
NORTH AND NORTHEAST DURING THE NEXT FEW DAYS. THE THREAT OF HEAVY
RAIN WILL CONTINUE ACROSS THE NORTHEASTERN HALF OF NORTH TEXAS
OVERNIGHT...SO HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 12Z
ALONG AND NORTHEAST OF BRECKENRIDGE...HILLSBORO...CENTERVILLE
LINE. ANOTHER TROUGH IS EXPECTED TO APPROACH NEXT WEEKEND BRINGING
AT LEAST A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY AND
SUNDAY.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  78  67  82  67 /  70  50  30  30  20
WACO, TX              66  81  64  84  65 /  70  50  20  20  20
PARIS, TX             65  74  65  81  64 /  70  60  40  40  20
DENTON, TX            63  77  64  81  64 /  70  50  30  30  20
MCKINNEY, TX          65  76  64  81  64 /  70  60  30  30  20
DALLAS, TX            64  78  67  82  68 /  70  50  30  30  20
TERRELL, TX           65  77  65  82  66 /  70  60  30  30  20
CORSICANA, TX         67  79  66  83  66 /  70  60  30  20  20
TEMPLE, TX            67  81  64  85  65 /  60  50  20  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107-
115>123-131>135-145>148-161-162-175.

FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ129-130-
141>144-156>160-174.

&&

05/58
Hazardous weather outlook, Sep 13, 2:59 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
259 PM CDT SUN SEP 13 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
259 PM CDT SUN SEP 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING IN
SOUTHWEST NORTH TEXAS...AND OVERNIGHT FOR THE REST OF THE AREA.

SHOWERS WITH ISOLATED THUNDERSTORMS ARE EXPECTED TO CONTINUE OFF
AND ON ACROSS THE NORTHEASTERN ZONES OVERNIGHT. RAINFALL AMOUNTS
BETWEEN 1 AND 3 INCHES WILL OCCUR WITH MOST ACTIVITY...HOWEVER
LOCALIZED AMOUNTS UP TO 6 INCHES WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

RAIN CHANCES WILL BEGIN TO DECREASE MONDAY WITH A CHANCE OF
THUNDERSTORMS THROUGH WEDNESDAY. SLIGHT CHANCES OF STORMS WILL
RETURN TO NORTH TEXAS SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 13, 3:01 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
301 PM CDT SUN SEP 13 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLOOD            CAMERON                 30.85N  96.97W
09/13/2009                   MILAM              TX   LAW ENFORCEMENT

            NUMEROUS ROAD CLOSURES CONTINUE ACROSS THE COUNTY DUE TO
            HIGH WATER
Local storm report, Sep 13, 7:06 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT SUN SEP 13 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     FLOOD            DUNCANVILLE             32.65N  96.90W
09/13/2009                   DALLAS             TX   EMERGENCY MNGR

            HIGH WATER AND ROAD CLOSURES CONTINUE IN A FEW LOCATIONS
            ACROSS SW DALLAS COUNTY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 7:47 PM CDTFlash Flood WarningFWDHenderson, Navarro3 hr
Sep 13, 8:42 PM CDTAreal Flood AdvisoryFWDAnderson, Henderson, Van Zandt3 hr
Sep 13, 9:23 PM CDTFlash Flood WarningFWDAnderson, Henderson, Van Zandt9 hr
Sep 13, 9:32 PM CDTAreal Flood AdvisoryFWDHopkins, Hunt, Rains3 hr
Sep 13, 10:27 PM CDTAreal Flood WarningFWDNavarro4 hr
Sep 14, 2:00 AM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Rains2 hr
Sep 14, 2:19 AM CDTRiver Flood WarningFWDEllis, Kaufman55 hr
Sep 14, 3:47 AM CDTAreal Flood AdvisoryFWDKaufman118 min
Sep 14, 3:57 AM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Rains3 hr
Sep 14, 5:51 AM CDTAreal Flood AdvisoryFWDKaufman114 min
Sep 14, 6:21 AM CDTAreal Flood AdvisoryFWDVan Zandt114 min
Sep 14, 6:41 AM CDTFlash Flood WarningFWDRains, Van Zandt3 hr
Sep 14, 9:21 AM CDTAreal Flood WarningFWDDallas, Ellis3 hr
Sep 14, 9:53 AM CDTFlash Flood WarningFWDRains3 hr
Sep 14, 11:42 AM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Hunt3 hr

Nearby

River Flood Warnings in Texas, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.